# SDR FDEA2019100752443

- Difficulty date: October 5, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N864FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37735
- Aircraft time: 29,797 hours, 4,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Loose
- Location: Light Switch
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RETENSION WIRE ON THE EMERGENCY LIGHTS SWITCH IS  MISSHAPENED AND DOES NOT PULL THE SWITCH TO ARMED  WHEN CLOSED     FOUND RETENSION SPRING LOOSE. RESECURED PER  STANDARD MAINTENANCE PRACTICES CH20. SWITCH WORKS  FINE. A/C OK FOR SERVICE
